Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 31, NWS St. Louis, MO

April 15, 2013Monroe County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2013, 10:33 PM CDT for Monroe County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2013, 10:33 PM CDT (03:33 UTC)
Expired
Apr 15, 2013, 11:00 PM CDT
In force
27 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Monroe County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 10:13 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WUUS53 KLSX 160333
SVRLSX
MOC137-160400-
/O.NEW.KLSX.SV.W.0031.130416T0333Z-130416T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT MON APR 15 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MONROE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1100 PM CDT

* AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  SANTA FE...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SANTA FE...MONROE CITY...FLORIDA...STOUTSVILLE AND INDIAN CREEK.

THIS WARNING INCLUDES MARK TWAIN LAKE RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 3934 9204 3966 9177 3966 9172 3954 9171
      3943 9172 3934 9185 3934 9200
TIME...MOT...LOC 0333Z 224DEG 45KT 3937 9195

HAIL...1.00IN
WIND...<50MPH

$$

TES
1 follow-up statement
693 
WWUS53 KLSX 160358
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON APR 15 2013

MOC137-160408-
/O.EXP.KLSX.SV.W.0031.000000T0000Z-130416T0400Z/
MONROE MO-
1058 PM CDT MON APR 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE COUNTY WILL
EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.

LAT...LON 3934 9204 3966 9177 3966 9172 3954 9171
      3943 9172 3934 9185 3934 9200
TIME...MOT...LOC 0358Z 224DEG 45KT 3959 9167

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 8:38 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 15, 8:38 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT MON APR 15 2013

.UPDATE...
ISSUED AT 838 PM CDT MON APR 15 2013

AT 01Z...CDFNT EXTENDS FROM A JUST NW OF KMTO-OVER KBLV-JUST S OF
KTBN LINE.  THIS FRONT HAS BEEN STEADILY BUT SLOWLY PUSHING S OVER
THE PAST SEVERAL HOURS AND WITH MID LVL FLOW REMAINING AT A SIMILAR
AMPLIFICATION TONIGHT...SEE NO REASON WHY THE CDFNT WILL NOT
CONTINUE TO DROP S OVERNIGHT.  TEMPS DROP OFF INTO THE 50S PRETTY
QUICKLY BEHIND IT WHILE READINGS REMAIN IN THE LO 70S AHEAD OF IT.
ATMOSPHERE IS VERY CAPPED S OF THE FRONT...AND PROBABLY A GOOD
INDICATOR OF WHERE THE FRONT IS IS TO LOOK AT THE LATEST IR SAT PIX
FOR THE CLEARING EDGE.

ALL EYES ARE WAITING FOR THE ANTICIPATED SHRA/TSRA TO BEGIN
DEVELOPING WITH PPINE RADARS FOR THE EVENING SO FAR...UNTIL
RECENTLY. NEW CELLS HAVE DEVELOPED OVER SWRN MO AND THIS SHOULD BE
FOLLOWED BY ADDITIONAL DEVELOPMENT OVER THE NEXT 2-3HRS. THE
FAVORED ZONE FOR PCPN WILL BE BETWEEN KSTL AND KUIN AND THRU
KCOU/KJEF WHERE INCREASING H850-700 WAA WILL INTERACT INCREASINGLY
WITH STRONG FRONTOGENESIS ASSOCIATED WITH FRONT ALOFT AS IT PUSHES
SE INTO A MORE MOIST COLUMN. ALL OF THIS SHOULD BE SET TO GO BY
04Z. STILL SEE IT BEING A PROBLEM FOR MUCH IF ANY PCPN S OF THE
FRONT THRU THE NIGHT...HOWEVER.

THE SRN HALF OF THE PCPN THAT DOES DEVELOP WILL HAVE ENOUGH
INSTABILITY TO SUPPORT THUNDER...WITH HAIL PREVALENT IN THE STRONGER
CELLS...PRIMARILY IN THE SLIGHT RISK AREA ALG-S OF I-70 WHERE MID
LEVEL LAPSE RATES ARE STEEPEST...SO WE ARE LOOKING AT A REAL NARROW
CORRIDOR OF STRONG-SEVERE TSRA POTENTIAL BEFORE IT GETS TOO CAPPED
FOR PCPN.  THUNDER LOOKS QUITE LIMITED N OF BOWLING GREEN MO WITH
COOLER ATMOSPHERE CONTINUING TO PRESS S THRU THE NIGHT.

WAA FOR MUCH OF AREA SHOULD BE WINDING DOWN ARND 08-09Z...BUT
PERSISTENT WAA JUST TO THE W WILL KEEP THE THREAT FOR RAIN GOING
INTO TUESDAY MORNING FOR WHAT ADVECTS DOWNSTREAM.

TES

&&

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 343 PM CDT MON APR 15 2013

FRONTAL BOUNDARY IS SLOWLY MOVING TO THE SOUTH THIS AFTERNOON
WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
NORTH OF IT. WITH FLOW ALOFT REMAINING PARALLEL TO THE
BOUNDARY...IT WILL MAKE VERY LITTLE PROGRESS TO THE SOUTH THIS
EVENING...THEN AS LOW LEVEL JET BACKS TO THE SOUTH...COULD SEE
FRONT SINK EVER SO SLIGHTLY FURTHER SOUTH...BUT CONFIDENCE IS LOW
ON EXACT LOCATION OF THIS BOUNDARY BY DAYBREAK ON TUESDAY. SO AS
ACTIVITY INCREASES IN COVERAGE TONIGHT ALONG AND NORTH OF
BOUNDARY...IT WILL BE VERY SLOW IN ITS EXPANSION TO THE SOUTH AS
WELL...SO KEPT HIGHER POPS ALONG AND NORTH OF I-44 FOR THIS
EVENING...THEN INCREASE POPS TO THE SOUTH AFTER MIDNIGHT. STILL
HAVE A SLIGHT RISK OF SEVERE WEATHER TONIGHT...THOUGH MAIN THREAT
WILL BE LARGE HAIL. DUE TO THE FRONTAL BOUNDARY...LOWS TONIGHT
WILL RANGE FROM THE LOW 40S FAR NORTH TO THE UPPER 50S FAR SOUTH.

BYRD

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 343 PM CDT MON APR 15 2013

(TUESDAY - WEDNESDAY)

COLD FRONT IS PROGGED TO CONTINUE TO SLOWLY OOZE SOUTHWARD TO NEAR
MO/AR BORDER BY 1200 UTC TUESDAY. THE FRONT WILL THEN BECOME
QUASI-STATIONARY AND WAVER SLIGHTLY NORTHWARD DUE TO STRONG SW
UPPER-LEVEL FLOW. TIED HIGHEST POPS/QPF ALONG AND JUST NORTH OF
BAROCLINIC ZONE WHERE STRONGEST LOW-LEVEL CONVERGENCE AND FRONTOGENETICAL
FORCING WILL EXIST. TAILORED POPS/QPF BACK A BIT IN THE AFTERNOON
HOURS AS LARGE-SCALE SUBSIDENCE ABOVE 700 HPA SETS IN AS MIDLEVEL
RIDGING AMPLIFIES.

TEMPERATURES NORTH OF THE BOUNDARY WILL FEEL QUITE COOL WITH HIGHS
GENERALLY IN THE 50S NORTH OF A KUUV-KSTL-K3LF LINE. SOUTH OF
THE BOUNDARY...HIGHS WILL BE MUCH WARMER AND IN THE 70S.

NWP GUIDANCE BEGINS TO DIVERGE WITH RESPECT TO PLACEMENT OF
AFOREMENTIONED QUASI-STATIONARY FRONT TUESDAY NIGHT/WEDNESDAY.
MODELS ARE GENERALLY 6-9 HOURS SLOWER LIFTING THE FRONT BACK NORTH
OF THE AREA AS A WARM FRONT WITH THE NAM A BIT FASTER THAN THE
GLOBAL MODELS. LARGE-SCALE FORCING FOR ASCENT IS VERY
INCOCUOUS/NEARLY NON-EXISTENT TUESDAY NIGHT/WEDNESDAY AS MID/UPPER-LEVEL
RIDGE IS OVER THE CWFA. HIGHEST POPS/QPF ARE LIKELY TO BE ONCE AGAIN
TIED TO BAROCLINIC ZONE WHICH WILL BE SHIFTING FURTHER AND FURTHER
NORTH WITH TIME. BEST CHANCE OF ELEVATED SHOWERS/STORMS ON TUESDAY
NIGHT WILL BE ACROSS NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS ON
NOSE OF LLJ. IF STORMS DO GET GOING...AS PREVIOUS FORECASTER
MENTIONED...SIGNIFICANT MUCAPE AND HIGH SHEAR COULD SUPPORT
ORGANIZED CONVECTION WITH LARGE HAIL BEING THE PREDOMINATE THREAT.
FURTHER SOUTH...THE WARM SECTOR WILL BE VERY UNSTABLE ON WEDNESDAY
WITH SBCAPES IN EXCESS OF 2000 J/KG...BUT MAY BE AT LEAST PARTIALLY
CAPPED WITH POSSIBLE EML ALOFT. CONTINUED LACK OF SYNOPTIC-SCALE
FORCING AND BORDERLINE DEEP LAYER SHEAR (~30-35 KNOTS) SUGGESTS MORE
ISOLATED-SCATTERED CONVECTION WITH SOME OF THE STRONGER STORMS
POTENTIALLY BEING CAPABLE OF PRODUCING STRONG DAMAGING WINDS AND
LARGE HAIL.

(WEDNESDAY NIGHT - THURSDAY NIGHT)

TIMING OF MIDLEVEL TROUGH AXIS AND ASSOCIATED SFC COLD FRONT HAS
SLOWED DOWN IN CURRENT NWP GUIDANCE COMPARED TO 24 HOURS AGO...NOT
TOO SURPRISING CONSIDERING MODELS TEND TO EJECT SYSTEMS OUT OF THE
FOUR CORNERS REGION TOO QUICKLY. CURRENT THINKING IS THAT WE MAY SEE
2 ROUNDS OF SEVERE WEATHER IN THE WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT TIMEFRAME. ELEVATED CONVECTION WILL LIKELY BE ONGOING NORTH OF
BAROCLINIC ZONE EARLY WEDNESDAY NIGHT. MORE ORGANIZED CONVECTION
LOOKS TO BEGIN OVER EASTERN KANSAS/WESTERN MISSOURI AND SHIFT
EASTWARD WITH TIME. SOME MODELS SUGGEST THAT THIS LINE OF CONVECTION
WILL PROPAGATE OUT AHEAD OF THE ACTUAL COLD FRONT THROUGH THURSDAY
MORNING WITH AN ADDITIONAL ROUND OF SEVERE THUNDERSTORMS MORE
CLOSELY TIED TO THE ACTUAL BOUNDARY COMING THROUGH THURSDAY
AFTERNOON AND INTO THURSDAY NIGHT. ALL FORMS OF SEVERE WEATHER WILL
BE POSSIBLE WITH EITHER ROUND OF CONVECTION...INCLUDING DAMAGING
WINDS...LARGE HAIL...AND POSSIBLY TORNADOES.

IN ADDITION TO POSSIBLE SEVERE WEATHER...ALSO ADDED MENTION OF HEAVY
RAIN IN WX GRIDS DUE TO POSSIBLE TRAINING CONVECTION...TALL/THIN
CAPE PROFILES...HIGH K INDICES...AND PWAT VALUES AT OR ABOVE RECORD VALUES
FOR MID APRIL.

(FRIDAY - MONDAY)

MUCH COLDER CONDITIONS ARE STILL ON TAP FOR FRIDAY AS 850-HPA
TEMPERATURES PLUNGE TO AROUND -6C AT 1800 UTC FRIDAY. WITH CYCLONIC
FLOW ALOFT...LOW STRATUS...AND POSSIBILITY OF LINGERING LIGHT
RAIN...I HAVE CONTINUED TO TREND AOB COLDEST MODEL GUIDANCE WITH
HIGHS RANGING FROM THE MID 40S TO MID 50S. SFC RIDGE BUILDS IN
OVERNIGHT FRIDAY AND INTO SATURDAY PROVIDING RIPE CONDITIONS FOR
RADIATIONAL COOLING DUE TO LIGHT WINDS AND LOW DEWPOINTS. A FREEZE
APPEARS LIKELY FOR AT LEAST THE NORTHWESTERN THIRD OF THE AREA. IF
LOW CLOUDS CLEAR OUT...A HARD FREEZE IS CERTAINLY NOT OUT OF THE
QUESTION.

MODERATING CONDITIONS ARE IN THE OFFING FOR THE WEEKEND AND INTO
NEXT MONDAY. HOWEVER...TEMPERATURES DO LOOK TO STAY BELOW SEASONAL
AVERAGES...SOME 5-10 DEGREES BELOW NORMAL. THE WEEKEND LOOKS DRY
WITH SUNNY SKIES EXPECTED SATURDAY. CLOUDS WILL INCREASE DURING THE
DAY ON SUNDAY AS THE NEXT SYSTEM DIVES IN FROM THE NORTHWEST
BRINGING A CHANCE FOR RAIN ON SUNDAY NIGHT AND MONDAY.

GOSSELIN

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 537 PM CDT MON APR 15 2013

COLD FRONT WAS LOCATED FROM JUST S OF COU NE TO JUST N OF STL
EARLY THIS EVNG. THIS FRONT SHOULD CONTINUE TO SAG SLOWLY SWD TGT
WITH THE SFC WIND BECOMING NLY IN THE ST LOUIS METRO AREA. CLOUD
HEIGHTS SHOULD LOWER IN THE ST LOUIS METRO AREA AS WELL TGT WITH
MVFR AND IFR CONDITIONS ALONG AND JUST BEHIND THE COLD FRONT. A
LOT OF UNCERTAINTY WITH COVERAGE AND TIMING OF CONVECTION EXPECTED
THIS FORECAST PERIOD. THE BEST COVERAGE SHOULD BE JUST BEHIND THE
SFC COLD FRONT WITH THE 850 MB FRONT LAGGING THE SFC
BOUNDARY...AND LOW-MID LEVEL WAA...OVERRUNNING EXPECTED OVER THE
SFC FRONT. AT LEAST SCATTERED CONVECTION SHOULD REDEVELOP LATER
THIS EVNG AND INTO THE OVERNIGHT HOURS JUST BEHIND THE COLD FRONT
AS DEPICTED BY SOME OF THE HIGH RESOLUTION MODELS. MOST OF THIS
CONVECTION SHOULD SHIFT E OF THE TAF SITES BY EARLY TUE MRNG. MAY
LEAVE THE TAFS DRY ON TUE...ALTHOUGH THERE MAY CONTINUE TO BE
WIDELY SCATTERED TO SCATTERED ACTIVITY IN THE COU AND ST LOUIS
METRO AREAS. NLY SFC WINDS WILL VEER AROUND TO A NELY DIRECTION
TUE MRNG.

SPECIFICS FOR KSTL...S-SELY SFC WIND SHOULD SHIFT TO A NLY
DIRECTION LATE THIS EVNG AFTER FROPA. CIGS WILL DROP INTO THE
MVFR CATAGORY THIS EVNG...AND THEN MAINLY IFR LATE TGT. CIGS
SHOULD GRADUALLY IMPROVE INTO THE MVFR CATAGORY BY LATE TUE MRNG
OR EARLY AFTN. SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP
LATER THIS EVNG AND CONTINUE THROUGH MUCH OF THE LATE NGT HOURS.
WILL LEAVE THE STL TAF DRY ON TUE...ALTHOUGH THERE MAY STILL BE
WIDELY SCATTERED TO SCATTERED ACTIVITY CONTINUING OR REDEVELOPING
AGAIN.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 15, 4:00 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON APR 15 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
400 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT ACROSS A MAJORITY OF THE AREA. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA AGAIN ON
TUESDAY AND TUESDAY NIGHT. SOME OF THE STORMS ACROSS THE SOUTHERN
HALF OF MISSOURI INTO CENTRAL ILLINOIS COULD BE SEVERE LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT WITH LARGE HAIL THE PRIMARY
THREAT.

THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY. ON
LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER
OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER
THREAT COULD PERSIST ON THURSDAY NIGHT ACROSS SOUTHEASTERN MISSOURI AND
SOUTHERN ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

GOSSELIN

In the hours before

Special weather statement, Apr 15, 10:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT MON APR 15 2013

MOZ048-049-160400-
COLE MO-OSAGE MO-
1011 PM CDT MON APR 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE AND SOUTHERN COLE
COUNTIES UNTIL 1100 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRAZITO...OR 13 MILES SOUTH OF JEFFERSON
CITY...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINN...
  ST. THOMAS...
  WARDSVILLE...
  TAOS...
  WESTPHALIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Special weather statement, Apr 15, 10:26 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT MON APR 15 2013

MOZ050-160415-
CALLAWAY MO-
1026 PM CDT MON APR 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY COUNTY UNTIL
1115 PM CDT...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF FULTON...MOVING NORTHEAST AT 45
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FULTON...
  WILLIAMSBURG...
  SHAMROCK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA UNTIL 5 AM CDT. BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren49 min
Apr 15, 11:29 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren46 min
Apr 15, 11:59 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis46 min
Apr 16, 6:56 AM CDTRiver Flood WarningLSXCole4 days
Apr 16, 9:08 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Apr 16, 11:12 AM CDTRiver Flood WarningLSXLincoln90 days
Apr 16, 12:32 PM CDTRiver Flood WarningLSXLincoln32 hr
Apr 16, 2:42 PM CDTRiver Flood WarningLSXSaint Charles36 hr
Apr 16, 4:04 PM CDTRiver Flood WarningLSXLincoln32 days
Apr 16, 4:30 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more50 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.